# SDR SWAA2021081895044

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT AFT CARGO BAY BS787 RBL27 WL156. MARKED ; / [01] CORROSION ON FRAME SPLICE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM PART WILL BE REMOVED AND REPLACED PER SRM 51-10-02-0G-0 PARAGRAPH 9.; [02] VERIFIED CORROSION ON FRAME SPLICE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM PART WILL BE REMOVED AND REPLACED PER SRM 51-10-02-0G-0 PARAGRAPH 9.; [03] REMOVED ACB FRAME SPLICE BS787; RBL27; WL156 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILL ACB FRAME SPLICE BS787; RBL27; WL156 PER SRM 51-40-02-0G-0 AND DWG 146A1262. OK TO INSTALL; [05] VERIFIED LOCATE AND DRILL OF ACB FRAME SPLICE AT BS 787; RBL 27; WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A1262. OK TO INSTALL FRAME SPLICE GIVEN.; [06] INSTALLED NEW FRAME SPLICE AT BS 787; RBL 27; WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A1262; [07] VERIFIED INSTALLATION OF NEW FRAME SPLICE AT BS 787; RBL 27; WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A1262; [08] VERIFIED CARD COMPLETE
